# SDR DALA2018040502191

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Damaged
- Location: Bs 560-917
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND DISBONDED RUB STRIPS AT RH FILLET PANELS FROM BS 560 TO 917 IAW AMDS 5331-2003.  THE RUB STRIPS WERE REPLACED IAW SRM 51-20-70-0I, AND SRM 51-20-05-0G, PAR 7.
